Previous |  Up |  Next


Title: Abstracts of CSc. theses in mathematics (English)
Language: English
Journal: Commentationes Mathematicae Universitatis Carolinae
ISSN: 0010-2628 (print)
ISSN: 1213-7243 (online)
Volume: 36
Issue: 1
Year: 1995
Pages: 209-212
Category: math
Summary: Bosák, Miroslav: Bifurcation of periodic solutions of differential variational inequalities and of stationary solutions of quasi variational inequalities. Hudec, Otto: Mix and max objective functions in location problems. Sobotíková, Veronika: The finite element method for nonlinear elliptic problems. Kirchheim, Bernd: Hausdorff measure and real analysis. Tesková, Libuše: Strongly rectifable and homogeneous modul of type $\cal S$. (English)
MSC: 00A99
Date available: 2009-01-08T18:17:15Z
Last updated: 2012-04-30
Stable URL:


Files Size Format View
CommentatMathUnivCarolRetro_36-1995-1_24.pdf 131.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo